# SDR ASAA1047628

- Difficulty date: February 21, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C252201
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE AT STA 727G LENGTH 0.8 INCH UPPER STRINGER 3R.  DISTANCE FROM STRINGER CENTERLINE 5 INCHES LOWER STRINGER 4R DISTANCE FROM LOWER STRINGER CENTERLINE 3.7 INCHES MAX DEPTH 0.002 INCH.  REMOVED AND REPLACED SPLICE STRAP IAW B737 400 SRM 51 40 02.
